Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Wow

Posted by banga on January 3, 2005, at 20:33:43

In reply to Re: Wow yellowbrickroad, posted by yellowbrickroad on January 3, 2005, at 15:25:54

You really are dealing with a LOT. Im so sorry your in-laws are...well, the way they are. It must be both infuriating and hurtful at the same time. It still amazes me how arrogant and clueless ('arrogantly clueless' perhaps?) people can be. And som,etimes not even all that clueless but simply mean.
As you seemed to say, it doesnt sound like they are ready and able to work through any meaningful discussion in a normal way at this point, try to step back and continue what you are doing--taking care of yourself first!
Boy, I am so tempted to try the Topomax for weight loss to counteract weight gain from other drugs. I just fear what some have complained about in terms of side effects of Topomax--cognitive difficulties. I already am in an absent-minded fog as it is. It sounds as though for now it is working OK for you though?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:banga thread:436389
URL: http://www.dr-bob.org/babble/20050103/msgs/437376.html